Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Cation interdiffusion in GaInP/GaAs single quantum wells

Language

English

Publication Date

1997

Source Publication Title

MRS Online Proceedings Library

Volume

484

Start Page

441

End Page

446

Publisher

Cambridge University Press

DOI

10.1557/PROC-484-441

Link to Publisher's Edition

http://dx.doi.org/10.1557/PROC-484-441

ISSN (electronic)

19464274

This document is currently not available here.

Share

COinS